Jump to content

Search the Community

Showing results for tags 'Nausea'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 14 results

  1. Hi I've just joined today and feel quite poorly so won't post a lot. I'm about 10 weeks clear of 40mg of Fluoxetine after 10 years. My mood is ok but I feel nauseous most of the time. It's really affecting my ability to do anything much, tidy up, exercise, go for a walk. Could it be Discontinuation?
  2. I'll try to keep this kind of short. I've finally decided to post an intro today after reading posts on this site for a few years now which has helped a lot with understanding what's going on since most doctors just told me my SSRI discontinuation/withdrawal symptoms-which were unlike anything I'd ever experienced before and physically and emotionally worse than I'd ever felt-were a return of my depression & anxiety or possibly a bipolar disorder according to one doctor. I knew for a fact that it was not my original anxiety & depression, but I had no idea what was happening in the begi
  3. I have successfully weaned myself off all (well, most -- I am almost off Zoloft) the psych drugs -- ADs, SSRIs, atypical antipsychotics -- and feel almost constantly ill (nauseous) and very scared. Not panicky or anxious, just deep-down scared. I could use some advice. Does this existential dread pass? Surely I can't be unique? Does some part of me fear that I can't cope without drugs? They did numb me. Now I am not numb and it's beyond terrifying. If this is an artifact of drug withdrawal? Have I been irreparably damaged? Or has the "masking" effect of drugs worn of and I am just facing what
  4. All of my symptoms in bolded, for ease of quick scanning for relevance by anyone interested. I have ended up on this website after lots and lots of google research to pin down the cause of my incessant symptoms of a low-grade migraine headache and constant nausea that I have been experiencing for 10 days straight now. My Migraine History: I have been getting migraines fairly regularly (about 2 or 3 each month) since middle school. but they are pretty mild, as migraines go. About 25% of the time, one will be preceded by an aura that is a lightening-shaped blind spot or bl
  5. I’ve been on mirtazapine for 6 years and venlafaxine for 5 years. I started tapering off mirtazapine last year and stopped completely 5 weeks ago. I’m still experiencing nausea. My GP said it would be a couple of weeks before it went but it’s been longer. Is this normal?
  6. Hello Everyone, I am very glad to have found this forum. As you will see in my signature, I am a 28 year old female with a long history for Sertraline use. I began taking Sertraline at age 15 for severe OCD/anxiety and have been on it ever since then. At one point, probably around 18 or so, I maxed out at 200 mg/day of Sertraline and stayed on that does to about age 25. Around age 25 I was able to taper from 200 mg to 100 mg successfully without really any symptoms of withdrawl that I can recall. I have worked extremely hard to overcome my illness, and am finally at a p
  7. Hi folks, After many years on struggling with anxiety, I decided to try an ssri. My doc prescribed 10mg of Lexapro. It caused intense nausea, jaw clenching, and ringing/buzzing in my ears. On the fourth day, I just couldn't take it again. Now, 12 days after my last dose, I am still nauseated and I have an intense case of vertigo. My doctor says my nausea must be caused by something else because the lexapro should be out of my system by now. This of course has totally freaked me out. It's possible this bad case of vertigo was set off by the lexapro (inner ear problems are a common side
  8. I have been on 40 mg. fluoxetine for past 5 years as treatment for Major Depression and Social Anxiety. June 2016 I began a slow tapering using liquid solution of fluoxetine. Additionally I reduced my nightly dose of Imiprimine and I am successful and holding at 10mg. Dec. 4 2016 I took 16.8mg=4.2ml of the liquid fluoxetine. Dec. 5 I made the decision since I was at such a low dose I could stop. All was well until Dec. 17, at 13 days of no dose, my stomach began having painful cramping, bloating, gas, cold sweats, faint feeling, nausea, fatigue, husband says maybe a stomach
  9. Hello, I'm new here. My dilemma is that I have been put on so many meds( klonopin, neurotin, Cymbalta, Lamictal, remeron). Each one added due to nausea which was thought to be caused by GAD. Still nauseous and have lowered my Klonopin from 4mg to 0mg in one week then reinstated to ..325 a week later, that was 6 months ago. Then 3months ago went down on Cymbalta 60mg to 30 mg. Still struggling with severe nausea and some anxiety. Don't know what is causing the nausea. Could it be the Lamictal? or the Cymbalta? Or whatever.
  10. Hi all, I'm new to this community and I don't know where else to turn to. I was on Paxil (30mg) for over a year mostly for anxiety and secondary for depression. It worked for a little bit (first 6 months or so) then just became the norm and didn't do much for me at all but make me feel numb and uninterested in things. 2-3 weeks ago I decided to stop taking it completely (I know...cold turkey is bad) and the first week was a little alright, just felt like I was tunnel visioned big time and didn't know what was going on around me at all and I'd get emotional mood swings. Then cam
  11. . My name is Kim. I'm new to the forum. I am trying to get off of escutalopram. I have been taking it since July of 2014. I currently take 10mg. I take two 5 mg. pills a day. I tried to lower my side awhile ago but I got terrible withdrawals--severe anxiety and headache. I cut it down 25%. After withdrawal effect I went back to regular dose. My psychiatrist is no help. He told me to just cut it in half. No way! He is clueless. I wonder what some of you have to say.
  12. Hello, this is Jayraycee and I am 16 days free from Effexor. Ive been on ADs since i was 15, 26 years. In May, I was on Celexa 40mg, Amitriptyline 50mg and Effexor 300mg. I decided that my psychiatrist seemed at a loss as to what to do with my continued anxiety, and switched to a new psychiatrist. She immediately, realized the dangers of this combination, to my heart. Had an EKG and discovered three issues, believed to be related to the meds. That day, May 11th, 2014, I dropped 50% of both the Celexa and the Amitriptyline. By June 11th I was done with both of those. 4 weeks of pretty bad si
  13. Hello Firstly apologies for the long and disjointed introduction: I'm currently going through some awful withdrawals and haven't slept properly in a few nights! Brief background: I was prescribed antidepressants (Lexapro and Allegron) back in my teenage years for depression. I cold-turkeyed off the Lexapro after a few weeks, as I despised the feeling it gave me. This was done with no issues. I was willing to give Allegron a shot, however after being on it for a month I experienced a mild psychotic episode and promptly took myself off. Again, this was done with no real issues.The last fe
  14. Hello all! I am very new to this forum. I found it while searching for help tapering and managing withdrawal symptoms. From what I have read so far, I am not alone here. I was diagnosed with Bipolar II disorder, major depression, and generalized anxiety disorder between 2006 and 2008. I used to have horrible panic attacks(that would even cause ticks), and I almost never left the house. Since then, my psychiatrist has tweaked doses of anti-depressants, mood-stabilizers, benzodiazapines, and more recently added Pregabalin to the mixture. I feel as if though I can function much better, and I
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy